Hyperpigmentation, neutrophilic alveolitis, and erythema nodosum resulting from minocycline

A. J. Bridges, F. M. Graziano, William Calhoun, G. T. Reizner

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

Hyperpigmentation, pulmonary infiltration, and erythema nodosum occurred in a patient receiving long-term minocycline therapy. Bronchoalveolar lavage revealed both a neutrophilic and an eosinophilic alveolitis. The pulmonary and systemic symptoms promptly resolved after discontinuation of minocycline.

Original languageEnglish (US)
Pages (from-to)959-962
Number of pages4
JournalJournal of the American Academy of Dermatology
Volume22
Issue number5 II SUPPL.
StatePublished - 1990
Externally publishedYes

Fingerprint

Erythema Nodosum
Hyperpigmentation
Minocycline
Lung
Bronchoalveolar Lavage
Therapeutics

ASJC Scopus subject areas

  • Dermatology

Cite this

Hyperpigmentation, neutrophilic alveolitis, and erythema nodosum resulting from minocycline. / Bridges, A. J.; Graziano, F. M.; Calhoun, William; Reizner, G. T.

In: Journal of the American Academy of Dermatology, Vol. 22, No. 5 II SUPPL., 1990, p. 959-962.

Research output: Contribution to journalArticle

Bridges, A. J. ; Graziano, F. M. ; Calhoun, William ; Reizner, G. T. / Hyperpigmentation, neutrophilic alveolitis, and erythema nodosum resulting from minocycline. In: Journal of the American Academy of Dermatology. 1990 ; Vol. 22, No. 5 II SUPPL. pp. 959-962.
@article{4c2d2116c2524aa1adc111b8fc947405,
title = "Hyperpigmentation, neutrophilic alveolitis, and erythema nodosum resulting from minocycline",
abstract = "Hyperpigmentation, pulmonary infiltration, and erythema nodosum occurred in a patient receiving long-term minocycline therapy. Bronchoalveolar lavage revealed both a neutrophilic and an eosinophilic alveolitis. The pulmonary and systemic symptoms promptly resolved after discontinuation of minocycline.",
author = "Bridges, {A. J.} and Graziano, {F. M.} and William Calhoun and Reizner, {G. T.}",
year = "1990",
language = "English (US)",
volume = "22",
pages = "959--962",
journal = "Journal of the American Academy of Dermatology",
issn = "0190-9622",
publisher = "Mosby Inc.",
number = "5 II SUPPL.",

}

TY - JOUR

T1 - Hyperpigmentation, neutrophilic alveolitis, and erythema nodosum resulting from minocycline

AU - Bridges, A. J.

AU - Graziano, F. M.

AU - Calhoun, William

AU - Reizner, G. T.

PY - 1990

Y1 - 1990

N2 - Hyperpigmentation, pulmonary infiltration, and erythema nodosum occurred in a patient receiving long-term minocycline therapy. Bronchoalveolar lavage revealed both a neutrophilic and an eosinophilic alveolitis. The pulmonary and systemic symptoms promptly resolved after discontinuation of minocycline.

AB - Hyperpigmentation, pulmonary infiltration, and erythema nodosum occurred in a patient receiving long-term minocycline therapy. Bronchoalveolar lavage revealed both a neutrophilic and an eosinophilic alveolitis. The pulmonary and systemic symptoms promptly resolved after discontinuation of minocycline.

UR - http://www.scopus.com/inward/record.url?scp=0025343557&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025343557&partnerID=8YFLogxK

M3 - Article

C2 - 2335590

AN - SCOPUS:0025343557

VL - 22

SP - 959

EP - 962

JO - Journal of the American Academy of Dermatology

JF - Journal of the American Academy of Dermatology

SN - 0190-9622

IS - 5 II SUPPL.

ER -